# SDR DALA2017060804559

- Difficulty date: May 15, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 111,982 hours, 21,006 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fork
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  CORROSION WAS NOTED UNDER THE  FORK FITTING.  COMPLIED WITH ERA 555745-14
